Alert archive / Georgia / Freeze Warnings in 2013

Freeze Warning 8, NWS Atlanta, GA

March 13, 201396 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 13, 2013, 3:16 AM EDT for 96 counties in Georgia. It took effect at Mar 13, 2013, 11:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2013, 3:16 AM EDT (07:16 UTC)
In effect from
Mar 13, 2013, 11:00 PM EDT
Expired
Mar 14, 2013, 10:00 AM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2243 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WWUS72 KFFC 130716
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EDT WED MAR 13 2013

GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068-
132000-
/O.NEW.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
/O.CON.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK-
PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP-
MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY...
GRIFFIN
316 AM EDT WED MAR 13 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY.

* LOCATIONS...NORTH AND PARTS OF WEST CENTRAL GEORGIA.

* TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS...AND
  LOWER 30S ELSEWHERE.

* TIMING...THROUGH EARLY THIS MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086-
089>098-102>113-132000-
/O.NEW.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
316 AM EDT WED MAR 13 2013

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY.

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...VALUES WILL DROP TO THE LOW TO MID 20S FOR THE
  MOUNTAINS OF NORTH GEORGIA...WITH MID TO UPPER 20S ACROSS MUCH
  OF CENTRAL GEORGIA...AND LOW 30S IN SOUTH CENTRAL GEORGIA.

* TIMING...FREEZING TEMPERATURES FROM ABOUT 9 PM TONIGHT TO 10 AM
  THURSDAY MORNING ACROSS THE NORTH GEORGIA MOUNTAINS...AND FROM
  ABOUT 1 AM TO 9 AM THURSDAY MORNING ELSEWHERE.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND
  FLOWERING VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
6 follow-up statements
915 
WWUS72 KFFC 130748
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 AM EDT WED MAR 13 2013

GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068-
132000-
/O.NEW.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/
/O.CON.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/
/O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK-
PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP-
MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY...
GRIFFIN
348 AM EDT WED MAR 13 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH
  POSSIBLE.

* TIMING...THIS AFTERNOON INTO EARLY EVENING.

* IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20
MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086-
089>098-102>113-132000-
/O.NEW.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/
/O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
348 AM EDT WED MAR 13 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH
  POSSIBLE.

* TIMING...THIS AFTERNOON INTO EARLY EVENING.

* IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
978 
WWUS72 KFFC 131444
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EDT WED MAR 13 2013

GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068-
132245-
/O.CAN.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/
/O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
/O.CON.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK-
PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP-
MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY...
GRIFFIN
1044 AM EDT WED MAR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
FREEZE WARNING FOR THIS MORNING.

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THIS
  AFTERNOON AND EARLY EVENING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT.

* TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR BELOW
  FREEZING ARE EXPECTED OVERNIGHT.

* IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING
  TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086-
089>098-102>113-132245-
/O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
/O.CON.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
1044 AM EDT WED MAR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY...

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THIS
  AFTERNOON AND EARLY EVENING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT.

* TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR
  BELOW FREEZING ARE EXPECTED OVERNIGHT. 

* IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING
  TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
425 
WWUS72 KFFC 131917
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT WED MAR 13 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140330-
/O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
/O.CON.KFFC.WI.Y.0006.000000T0000Z-130314T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
317 PM EDT WED MAR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY...

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THROUGH
  THE EARLY EVENING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT.

* TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR 
  BELOW FREEZING ARE EXPECTED OVERNIGHT. 

* IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING 
  TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
917 
WWUS72 KFFC 132351 AAA
NPWFFC

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT WED MAR 13 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140800-
/O.EXP.KFFC.WI.Y.0006.000000T0000Z-130314T0000Z/
/O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
751 PM EDT WED MAR 13 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...DROPPING TO THE MID 20S NORTH AND LOWER 30S SOUTH.

* TIMING...THROUGH AROUND 10 AM THURSDAY.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND
  FLOWERING VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
733 
WWUS72 KFFC 140816
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 AM EDT THU MAR 14 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141400-
/O.CON.KFFC.FZ.W.0008.000000T0000Z-130314T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
416 AM EDT THU MAR 14 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...DROPPING TO THE MID 20S NORTH AND LOWER 30S SOUTH.

* TIMING...THROUGH AROUND 10 AM THIS MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
067 
WWUS72 KFFC 141354
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 AM EDT THU MAR 14 2013


GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141500-
/O.EXP.KFFC.FZ.W.0008.000000T0000Z-130314T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
954 AM EDT THU MAR 14 2013

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 13, 1:55 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 13, 1:55 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 AM EDT WED MAR 13 2013

.PREV DISCUSSION... /ISSUED 1036 PM EDT TUE MAR 12 2013/

.UPDATE...

HAVE ONLY MADE MINOR TWEAKS TO GRIDS THIS EVENING...MAINLY TO
ADJUST TRENDS IN TEMPS AND DEWPOINTS. DEWPOINTS CONTINUE TO RUN A
LITTLE HIGHER THAN FORECAST SO I SLOWED DOWN THE EVENING COOLING
TREND A BIT. AM A LITTLE CONCERNED THAT LOWS ARE A LITTLE ON THE
LOW SIDE BUT AM NOT CONFIDENT ENOUGH TO MAKE SIGNIFICANT CHANGES.
GUIDANCE IS STARTING TO CATCH UP ON THE CLOUD DECK ACROSS THE MID-
SOUTH...THOUGH THE CLOUDS HAVE SIGNIFICANTLY DECREASED THIS
EVENING. UPDATED GUIDANCE IS PICKING UP ON THIS TREND AND KEEPS
MOST OF THE CLOUDINESS TO THE NORTH TOMORROW. AS A RESULT...PULLED
BACK A LITTLE ON CLOUD COVER...BUT SKY GRIDS STILL MAY HAVE TOO
MUCH COVERAGE. WILL ISSUE AN UPDATED ROUND OF PRODUCTS SHORTLY.

TDP

PREV DISCUSSION... /ISSUED 804 PM EDT TUE MAR 12 2013/

PREV DISCUSSION... /ISSUED 326 PM EDT TUE MAR 12 2013/

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
SHORT TERM LOOKS RELATIVELY QUIET.  A DEEP UPPER LEVEL LOW IS
EXPECTED TO CONTINUE DIGGING SOUTH INTO THE AREA THROUGH TOMORROW.
A VORT MAX IS PROGGED TO ADVECT INTO THE AREA THROUGH THE MID
MORNING. AN INITIAL LOOK AT THE MODELS SUGGESTS THAT WE WILL BE
CLEAR TOMORROW. HOWEVER...CURRENT GUIDANCE DOES NOT HAVE A GOOD
HANDLE ON THE MID LEVEL MOISTURE CURRENTLY LOCATED OVER OKLAHOMA.
THAT MOISTURE SHOULD ADVECT INTO NORTH AND CENTRAL GEORGIA
TOMORROW.  THIS...IN ASSOCIATION WITH THE MID LEVEL VORT MAX LEADS
ME TO BELIEVE THAT WE WILL SEE SCATTERED CLOUDS TOMORROW AM.  I AM
NOT CONFIDENT WHERE THE CLOUDS WILL SHOW UP AS A CURRENT ADVECTION
TRENDS PUT IT SQUARELY OVER THE CWA.  AS SUCH DECIDED TO INCLUDE THE
WHOLE CWA IN SCATTERED CLOUDS TOMORROW.  LATER FORECAST SHIFTS
HOPEFULLY WILL BE ABLE TO NAIL DOWN WHERE AND WHEN CLOUDS MAY
DEVELOP.

WITH NORTHWEST FLOW...EXPECT SOME STEADY WINDS WITH SOME MARGINAL
GUSTS TOMORROW.  LOWERED EXPECTED GUSTS A FEW KNOTS THAN LAST NIGHTS
PACKAGE AS IT APPEARS THAT THE WINDS WILL NOT BE AS STRONG.  AT THIS
TIME...IT DOES NOT APPEAR THAT A WIND ADVISORY IS WARRANTED FOR
TOMORROW.

AS FOR TEMPERATURES...USED A MAV/MET/ECS BLEND.  THIS BROUGHT OUR
TEMPS UP A COUPLE DEGREES FROM LAST NIGHTS RUN.  IT LOOKS LIKE THE
COLDEST TEMPERATURES WILL OCCUR IN NORTH GEORGIA.  IF WE GET THE
CLOUDS OVERNIGHT IT IS POSSIBLE THAT MY TEMPS MAY BE EVEN TOO COOL
FOR TONIGHT.

ARG

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A COUPLE OF MINOR SYSTEMS PROGGED FOR THE LONG TERM...BUT THE BEST
CHANCES FOR MEASURABLE RAIN ACROSS THE REGION ARE STILL DURING THE
EARLY PART OF NEXT WEEK.

500MB LONGWAVE TROUGH WILL CONTINUE TO PUSH EAST OF THE CWFA
TOMORROW EVENING WHILE HIGH PRESSURE BUILDS IN FROM THE WEST. A FEW
PASSING CLOUDS ARE POSSIBLE DURING THE EVENING...BUT THEY SHOULD
DISSIPATE SHORTLY AFTER SUNSET. WINDS ARE NOT EXPECTED TO
COMPLETELY DECOUPLE...BUT SKIES WILL BE CLEAR/MOSTLY CLEAR AND TEMPS
WILL BE COLD. A WIDESPREAD FREEZE IS POSSIBLE ACROSS MUCH OF THE
FORECAST AREA. WILL HOLD OFF ISSUING THE HEADLINE THIS FAR OUT...BUT
WILL CONTINUE TO MENTION IN THE HWO.

THERE ARE SOME DIFFERENCES BETWEEN THE NAM AND GFS FOR A LOW
PRESSURE/CLIPPER SYSTEM ON EARLY FRIDAY. THE GFS IS FURTHER SOUTH
THAN THE NAM IS PRODUCING SOME LIGHT QPF OVER THE NORTHERN ZONES
WHEREAS THE NAM IS DRY. SINCE CLIPPER SYSTEMS BY NATURE ARE LOWER IN
MOISTURE...WILL KEEP MENTION OF POPS OUT OF THE FORECAST.
HOWEVER...WILL INCREASE THE CLOUD COVER FOR THE NORTH AND PORTIONS
OF THE CENTRAL CWFA.

A STATIONARY FRONTAL BOUNDARY WILL SET UP ACROSS TN/NC LATE SATURDAY
AND SUNDAY. A COUPLE OF WAVES OF LOW PRESSURE WILL MOVE EAST ALONG
THE BOUNDARY. MODELS DO KEEP THE BEST AXIS OF PRECIP WELL TO THE
NORTH...BUT HAVE INCLUDED A SLIGHT CHANCE/LOW END CHANCE POPS ACROSS
THE NORTH AND INCREASED THE CLOUD COVER.

THE NEXT COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION LATE
MONDAY INTO TUESDAY. THE FROPA WILL BRING THE NEXT BEST CHANCES OF
PRECIP. A CHANCE OF THUNDER IS ALSO POSSIBLE.

NLISTEMAA

&&

.FIRE WEATHER...
RH VALUES 25 PERCENT OR LESS ARE EXPECTED FOR A FEW HOURS TOMORROW
AFTERNOON. IN ADDITION...FREQUENT WIND GUSTS BETWEEN 20 AND 25 MPH
ARE EXPECTED FOR MUCH OF THE DAY. HAVE COORDINATED WITH SEVERAL OF
OUR FIRE WEATHER CONTACTS AND WITH YESTERDAYS RAINS...FUEL MOISTURE
REMAIN HIGH. NOT PLANNING ON ISSUING ANY FIRE WEATHER
STATEMENTS/HEADLINES AT THIS TIME FOR TOMORROW...BUT WILL CONTINUE
TO MONITOR FUEL MOISTURE VALUES.

&&

.AVIATION...
06Z UPDATE...
VFR CONDITIONS TO PERSIST THROUGH FORECAST PERIOD WITH WINDS BEING
MAIN FORECAST ISSUE. SOME SCATTERED 5-6 KFT CLOUDS WILL BE
POSSIBLE FROM 10-14Z THIS MORNING MAINLY FOR NORTHERN SITES.
OTHERWISE SHOULD BE MOSTLY CLEAR WITH WINDS STAYING NW. MAGNITUDES
OF ABOUT 5-8 KTS OVERNIGHT INCREASING TO QUITE STRONG BY AFTERNOON
AT 16-18 KTS AND GUSTS 27-30 KTS POSSIBLE. WINDS SHOULD STAY UP
INTO PART OF WEDNESDAY NIGHT TOO...GENERALLY 8-11 KTS.

//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  28  56  38 /   5   5   5  10
ATLANTA         54  29  53  40 /   5   5   5  10
BLAIRSVILLE     46  24  49  34 /   5   5   5  10
CARTERSVILLE    53  27  53  36 /   5   5   5  10
COLUMBUS        61  31  58  40 /   0   5   5   5
GAINESVILLE     53  29  54  37 /   5   5   5  10
MACON           62  29  58  35 /   5   5   5   5
ROME            53  27  55  35 /   5   5   5  10
PEACHTREE CITY  56  27  55  34 /   0   5   5  10
VIDALIA         64  33  58  38 /   0   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...COWETA...DADE...
DAWSON...FANNIN...FAYETTE...FLOYD...GILMER...GORDON...HARALSON...
HEARD...LUMPKIN...MERIWETHER...MURRAY...PAULDING...PICKENS...
PIKE...POLK...SPALDING...TOWNS...TROUP...UNION...WALKER...
WHITE...WHITFIELD.

&&

SHORT TERM...ARG/TDP
LONG TERM....NLISTEMAA
AVIATION...BAKER
Hazardous weather outlook, Mar 12, 11:22 AM EDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EDT TUE MAR 12 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1122 AM EDT TUE MAR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

FREEZING TEMPERATURES ARE EXPECTED TONIGHT ACROSS NORTH AND PARTS
OF WEST CENTRAL GEORGIA. SEE THE LATEST FREEZE WARNING STATEMENT
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY WITH WIND GUSTS OF 30
TO 35 MPH POSSIBLE. GUSTS OF 35 TO 40 MPH ARE POSSIBLE IN THE
HIGHER ELEVATIONS OF THE MOUNTAINS.

LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL COMBINE WEDNESDAY TO
PRODUCE AN ENHANCED FIRE WEATHER THREAT.

A WIDESPREAD FREEZE IS LIKELY WEDNESDAY NIGHT FOR NORTH AND MUCH
OF CENTRAL GEORGIA WITH TEMPERATURES DROPPING INTO THE MID 20S
ACROSS NORTH GEORGIA AND THE LOWER 30S ACROSS CENTRAL GEORGIA.

ANOTHER STORM SYSTEM WILL MOVE INTO GEORGIA MONDAY BRINGING A
CHANCE OF SHOWERS AND THUNDERSTORMS. AT THIS TIME SEVERE WEATHER
IS NOT EXPECTED WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:48 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more16 hr

Nearby

Freeze Warnings in Georgia, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.